The positivity problem for fourth order linear recurrence sequences is decidable
Colloquium Mathematicum, Tome 128 (2012) no. 1, pp. 133-142
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The problem whether each element of a sequence satisfying a fourth order linear recurrence with integer coefficients is nonnegative, referred to as the Positivity Problem for fourth order linear recurrence sequence, is shown to be decidable.
Keywords:
problem whether each element sequence satisfying fourth order linear recurrence integer coefficients nonnegative referred positivity problem fourth order linear recurrence sequence shown decidable
Affiliations des auteurs :
Pinthira Tangsupphathawat 1 ; Narong Punnim 1 ; Vichian Laohakosol 2
@article{10_4064_cm128_1_11,
author = {Pinthira Tangsupphathawat and Narong Punnim and Vichian Laohakosol},
title = {The positivity problem for fourth order linear recurrence sequences is decidable},
journal = {Colloquium Mathematicum},
pages = {133--142},
year = {2012},
volume = {128},
number = {1},
doi = {10.4064/cm128-1-11},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm128-1-11/}
}
TY - JOUR AU - Pinthira Tangsupphathawat AU - Narong Punnim AU - Vichian Laohakosol TI - The positivity problem for fourth order linear recurrence sequences is decidable JO - Colloquium Mathematicum PY - 2012 SP - 133 EP - 142 VL - 128 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm128-1-11/ DO - 10.4064/cm128-1-11 LA - en ID - 10_4064_cm128_1_11 ER -
%0 Journal Article %A Pinthira Tangsupphathawat %A Narong Punnim %A Vichian Laohakosol %T The positivity problem for fourth order linear recurrence sequences is decidable %J Colloquium Mathematicum %D 2012 %P 133-142 %V 128 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm128-1-11/ %R 10.4064/cm128-1-11 %G en %F 10_4064_cm128_1_11
Pinthira Tangsupphathawat; Narong Punnim; Vichian Laohakosol. The positivity problem for fourth order linear recurrence sequences is decidable. Colloquium Mathematicum, Tome 128 (2012) no. 1, pp. 133-142. doi: 10.4064/cm128-1-11
Cité par Sources :